Skip to Content

Is a side affect of this medicine cause impotency?

Responses (3)

LaurieShay 25 Oct 2013

What is the medicine?

LaurieShay 25 Oct 2013

Oh, I see that you maybe asking about Suboxone. It will not cause impotency though it may affect your libido.

youcandoit999 24 Mar 2014

It has definitely affected mine I have found that with exercise it helps

queenohearts 5 Nov 2014

I had noticed a decrease in my sex drive because of it but it has lessened over time.

gretelnodrugs 13 Dec 2014

I am a female and have been on it for about 2 years and I still suffer from this... I take not even a half a four a day and still have a lot of problems with not being able to have an orgasm... ive heard it gets better as you dose down but im on a pretty low dose now and have been for a few months(which I haven't been on anything above an 8mg since april and even then I didn't take all of it) and it still hasn't changed as far as sex goes... Blah!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions